# SDR SWAA2022013108034

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2611810
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; LH SIDEWALL TO FLOOR TRIM STRIPS ARE CORRODED. / REPLACED 3 EACH L/H SIDEWALL TO FLOOR CAP STRIPS P/N'S 453A2611-4 'A' A90999; 453A2611-8 SI # 7253311 'A' TAG #WN8754; AND 453A2611-10 'A' TAG # A90108 IAW B737 AIPC 25-52-10-02 ITEMS # 460; 470; AND 485 PARTS TO BE INSTALLED ON CARD #36114-1600-0026
